# SDR ASAA9710063

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549061
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE FLOORBEAM AT BS 500A UPPER AFT FLANGE UPPER SURFACE WAS FOUND TO BE CORRODED.  REPAIRED PER EA 5310-01537 AND BOEING TELEX ASA-SEA-96-0260RR.  (M)
